Checkpoint inhibitor induced hepatitis and the relation with liver metastasis and outcome in advanced melanoma patients

M. Biewenga, M.K. van der Kooij, M.W.J.M. Wouters, M.J.B. Aarts, F.W.P.J. van den Berkmortel, J.W.B. de Groot, M.J. Boers-Sonderen, G.A.P. Hospers, D. Piersma, R.S. van Rijn, K.P.M. Suijkerbuijk, A.J. ten Tije, A.A.M. van der Veldt, G. Vreugdenhil, J.B.A.G. Haanen, A.J.M. van der Eertwegh, B. van Hoek, E. Kapiteijn

Research output: Contribution to journalArticleAcademicpeer-review

1 Citation (Web of Science)
Original languageEnglish
Pages (from-to)510-519
Number of pages10
JournalHepatology International
Volume15
Issue number2
Early online date25 Feb 2021
DOIs
Publication statusPublished - Apr 2021

Keywords

  • ctla-4 inhibitor
  • drug-induced hepatitis
  • immune-related adverse events
  • ipilimumab
  • liver metastasis
  • nivolumab
  • overall survival
  • pd-1 inhibitor
  • progression-free survival
  • risk factors
  • Immune-related adverse events
  • Ipilimumab
  • PD-1 inhibitor
  • Risk factors
  • CTLA-4 inhibitor
  • Nivolumab
  • Progression-Free Survival
  • Overall survival
  • Drug-induced Hepatitis
  • Liver metastasis

Cite this